On the derivation of the Gibbs–Helmholtz equation

Roósz, Balázs, Visy, Csaba, Nagypál, István: On the derivation of the Gibbs–Helmholtz equation.
ChemTexts, 2 (2). Terjedelem: 3 p. -Azonosító: 5. ISSN 2199-3793 (2016)

[img] Text
Roósz2016_Article_OnTheDerivationOfTheGibbsHelmh.pdf - Published Version
Restricted access: Registered users only

Download (331kB)
Item Type: Article
Journal or Publication Title: ChemTexts
Date: 2016
Volume: 2
Number: 2
Page Range: Terjedelem: 3 p. -Azonosító: 5
ISSN: 2199-3793
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3171096
DOI id: https://doi.org/10.1007/s40828-016-0023-7
Date Deposited: 2018. Jul. 04. 09:44
Last Modified: 2018. Jul. 04. 09:44
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/13566
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year